Two-dimensional Hα kinematics of bulgeless disc galaxies
Article first published online: 4 MAR 2011
© 2011 The Authors. Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society
Volume 413, Issue 3, pages 1875–1888, May 2011
How to Cite
Neumayer, N., Walcher, C. J., Andersen, D., Sánchez, S. F., Böker, T. and Rix, H.-W. (2011), Two-dimensional Hα kinematics of bulgeless disc galaxies. Monthly Notices of the Royal Astronomical Society, 413: 1875–1888. doi: 10.1111/j.1365-2966.2011.18266.x
- Issue published online: 11 MAY 2011
- Article first published online: 4 MAR 2011
- Accepted 2010 December 24. Received 2010 December 23; in original form 2010 October 29
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!